Title

Loss protection in pairs trading through minimum profit bounds: a cointegration approach

RIS ID

14140

Publication Details

Lin, Y., McCrae, M. & Gulati, C. M. (2006). Loss protection in pairs trading through minimum profit bounds: a cointegration approach. Journal of Applied Mathematics and Decision Sciences, Volume 2006 Art. No. 73803.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1155/JAMDS/2006/73803